# SDR IPXA13676659

- Difficulty date: January 3, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 453,771 hours, 4,733 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141T5121145
- Condition: Corroded
- Location: Bs 385
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C09, FOUND CORROSION RBL 88.5 SEAT TRACK AT BS 385.  REPAIRED IAW EO B767-5310-49510-A.
